| Model Number |
4K LAPAROSCOPE, 30 DEG, 10 X 330MM |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Review of this complaint confirmed the event summary code selection.As the selected event summary code is tier i, no further investigation is required per (b)(4).The most likely cause for the reported failure can be attributed to misuse/mishandling of the device.
Event or Problem Description
It was reported that the device is sharp-edged in front (transition from metal to light guide).There was no harm or adverse event for patient, operator or third party reported.No further information received.